It is September and it is back to school time! For us, that means a regular weekly schedule.
During the summer I was pretty relaxed about routine and went with the flow - we spent most of our time outdoors, on outings and at play dates. However, I prefer to keep a regular routine during the school months. I find this helpful because it allows me to get things done on my own personal schedule and supports my daughter as she learns new things each day. This is also good practice for when it is time to transition to our homeschooling schedule when my daughter is school-age.
I have organized our Tot Schooling, using the following tools:
1. Monthly Themes (I created based on the four seasons & holidays)
2. "Let's Play School" Curriculum
3. Toddler Learning Folder - by Jady A.
These allow me to create a fun-filled curriculum, that is focused on DIY, simple and play based activities for my 2 year old. I definitely follow my daughters lead and our activities last as long as she sees fit. I am also flexible with changing activities based on her interests, new developments and curiosities. The main purpose is to stick with her rhythm. Our curriculum is here to help guide her and support her in practicing & developing new skills/milestones she discovers each day.
Below is our daily schedule....this is not written in stone, this just serves as a guide for our daily routine. On weekends, we are pretty loosey goosey, as it tends to be more family oriented, and generally we just go with the flow.
Our Week Day Schedule
08:00 - Morning routine (wash up, change clothes, breakfast, etc.)
08:45 - Independent Play Time
10:00 - 2nd Breakfast
10:30 -Tot School Morning Session, 20 - 30 minutes of reviewing our toddler folder
11:00 - Library Visit (twice a week, Play Date, or Park (& Snack) -- 1-2 hours
12:00 - Nap
02:00 - Lunch
02:30 - Tot School Afternoon Session, 20 - 30 minutes of play based activity
03:00 - Independent Play Time
04:00 - Snack with Mommy
04:30 - Play Time with Mommy
05:15 - Independent Play Time and/or help Mommy in the kitchen
06:30 - Family Dinner
07:15 - Family Time
08:00 - Bedtime Routine
08:30 - Bedtime
Follow our daily Tot School Journey on Instagram @TheMultifariousMom